Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An $\omega _{2}$-minimal Boolean algebra


Author: Mariusz Rabus
Journal: Trans. Amer. Math. Soc. 348 (1996), 3235-3244
MSC (1991): Primary 03E35; Secondary 06E15, 54D80
MathSciNet review: 1357881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every linear order $L$ we define a notion of $L$-minimal Boolean algebra and then give a consistent example of an $\omega _{2}$-minimal algebra. The Stone space $X$ of our algebra contains a point $\{*\}$ such that $X-\{*\}$ is an example of a countably tight, initially $\aleph _{1}$-compact, non-compact space. This answers a question of Dow and van Douwen.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 03E35, 06E15, 54D80

Retrieve articles in all journals with MSC (1991): 03E35, 06E15, 54D80


Additional Information

Mariusz Rabus
Affiliation: Institute of Mathematics, Hebrew University of Jerusalem, 91904 Jerusalem, Israel
Email: rabus@math.huji.ac.il

DOI: https://doi.org/10.1090/S0002-9947-96-01663-7
Received by editor(s): January 17, 1995
Received by editor(s) in revised form: October 27, 1995
Article copyright: © Copyright 1996 American Mathematical Society